Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Extrapulmonary tuberculosis, taken Rifampicin. Negative CT scan, PPT test showed TB positive. Help

hi im angeli, i was taking drugs for almost 9 months because my doctor said i have an extrapulmonary tuberculosis . i started taking rimamficin and other 2 meds that he recommended last january 9, 2012 and i just finished taking it last october 7, 2012. no im in mosery as my lymphnodes on my neck, just below my jaw line is still on swell . i can still feel that small marble shaped lymph. before taking the rimamficin and other meds i also took antibiotic for 1 wk and nothing actually happened. my chest are xrayed aswell and it shows they are clear. i had ppd test which was actually postive to tb that why i also had ct scan which is negative also. i had an ultrasound of the neck and the lump was there sittinh on my neck and they suspected extrapulmo tb thats why i took drugs for 9mos and nothing actually happened. i need your professional advice. i might have cancer and could be dying but upto now i am not aware. thank you.
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
The treatment for tb of lymph nodes is preferrably with 4 drugs for first 2 to 3 months and then with 2 drugs for 6 to 7 months-total 9 months of treatment. Your doctor must have had reasons to treat you with two drugs. I hope a FNAC of the node was done to establish the diagnosis. Some times evenafter completion of treatment and complete cure, tb glands may remain. You should consult a pulmonologist who can look at your case in totality and guide you further. If it is worrying you, you may go in for FNAC or even excision biopsy to establtsh the diagnosis. It will also allay your anxiety of cancer.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor